Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence of minimal immersions of two-spheres


Authors: J. Sacks and K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 83 (1977), 1033-1036
MSC (1970): Primary 53A10, 58E05
DOI: https://doi.org/10.1090/S0002-9904-1977-14366-8
MathSciNet review: 0448408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. S. Chern and S. I. Goldberg, On the volume decreasing property of a class of real harmonic mappings, Amer. J. Math. 97 (1975), 133-147. MR 51 #4102. MR 367860
  • 2. J. Eells, A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 34 #3590. MR 203742
  • 3. J. Eells and J. H. Sampson, Variational theory in fiber bundles (Proc. of the U.S.-Japan Seminar in Differential Geometry, Kyoto, (1965), Nippon Hyoronsha, Tokyo, 1966, pp. 22-23. MR 35 #7352. MR 216519
  • 4. J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603. MR 164306
  • 5. P. Hartman and A. Wintner, On the local behaviour of solutions of non-parabolic partial differential equations, Amer. J. Math. 75 (1953), 449-476. MR 15, 318. MR 58082
  • 6. C. B. Morrey, Multiple integrals in the calculus of variations, Springer-Verlag, Berlin and New York, 1966. MR 34 #2380. MR 202511
  • 7. C. B. Morrey, The problem of Plateau on a Riemannian manifold, Ann. of Math. (2) 49 (1948), 807-851. MR 10, 259. MR 27137
  • 8. R. S. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 32 #6455. MR 189028
  • 9. R. S. Palais, Ljusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115-132. MR 41 #4584. MR 259955
  • 10. R. S. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 40 #2130. MR 248880
  • 11. K. Uhlenbeck, Morse theory by perturbation methods with applications to harmonic maps (preprint). MR 626490

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 58E05

Retrieve articles in all journals with MSC (1970): 53A10, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14366-8

American Mathematical Society